Pacific Journal of Mathematics

Corrections to: ``Automorphisms definable by formulas''.

John Grant

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 639.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910995

Mathematical Reviews number (MathSciNet)
MR0369051

Zentralblatt MATH identifier
0326.02039

Subjects
Primary: 02H05

Citation

Grant, John. Corrections to: ``Automorphisms definable by formulas''. Pacific J. Math. 55 (1974), no. 2, 639. https://projecteuclid.org/euclid.pjm/1102910995


Export citation

See also

  • Orig : John Grant. Automorphisms definable by formulas. Pacific Journal of Mathematics volume 44, issue 1, (1973), pp. 107-115.